Couldn't find what you looking for?

TRY OUR SEARCH!


Hi everybody. I’m 24 and have been getting sebboraic dermatitis around my nose area for some time now. I went to doctor for it and he prescribed me elidel – so, every once in a while I will put some of it on it and it will go away. So far I had no problems, but, after using it this morning, the right side of my face got swollen!!! It is not swollen too much but sure is noticeable. Could this be from the elidel or is it something else? Please answer me asap – I’m getting scared.

Loading...


I don’t think that elidel could cause any facial swelling. At least, I’ve never heard for something similar. Also, if you have been using it for a while and nothing similar have happened before, I don’t think that was the cause. Anyway, if the face doesn't hurt or have any other symptoms, I would ignore it for a few days to see what happens. IF it is still there bothering you then you should have a skin doctor take a look at it. In the meantime, don’t worry much – I don’t think it is something serious. Hope this helps.
Reply

Loading...